# SDR IPXA2023101727655

- Difficulty date: September 30, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300006
- Part serial: FH1288
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H WING CENTER FLAP HAS MULTIPLE CRACKS (2EA) ON RIB FLANGE #26, AREA MARKED IN RED NR 298444 ACCOMPLISHED WORK PERMANENT PER PRELIMINARY  EA 300-5750-27-A3373 REV AND UPS E0:E0-88449-REQ1 REVIEWED.
